Communications in Mathematical Physics

Correlation inequalities on some partially ordered sets

C. M. Fortuin, J. Ginibre, and P. W. Kasteleyn

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 22, Number 2 (1971), 89-103.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103857443

Mathematical Reviews number (MathSciNet)
MR0309498

Zentralblatt MATH identifier
0346.06011

Subjects
Primary: 82.62

Citation

Fortuin, C. M.; Kasteleyn, P. W.; Ginibre, J. Correlation inequalities on some partially ordered sets. Comm. Math. Phys. 22 (1971), no. 2, 89--103. https://projecteuclid.org/euclid.cmp/1103857443


Export citation